Characterization of uniformly distributed sets andmaximal density sets

Jacek Tryba

Abstract

We consider different kinds of densities on natural numbers and investigate the problems on densities stated in the paper “Open problems on densities II” by Giuliano, Grekos and Mišík. We find answers to several of those problems and obtain new results related to the notions mentioned in that paper like distribution functions and density sets.
Autor Jacek Tryba (WMFiI / IM)
Jacek Tryba
- Instytut Matematyki
Tytuł czasopisma/seriiJournal of Number Theory, ISSN 0022-314X, (A 20 pkt)
Rok wydania2018
Tom187
Paginacja453-468
Objętość publikacji w arkuszach wydawniczych0.75
Słowa kluczowe w języku angielskimdensity (asymptotic, logarithmic, weighted, uniform, exponential), distribution function, density set
Klasyfikacja ASJC2602 Algebra and Number Theory
DOIDOI:10.1016/j.jnt.2017.11.010
URL https://doi.org/10.1016/j.jnt.2017.11.010
Języken angielski
Punktacja (całkowita)20
PunktacjaPunktacja MNiSW = 20.0, 24-07-2019, ArticleFromJournal
Wskaźniki publikacji Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.375; Impact Factor WoS: 2017 = 0.774 (2) - 2017=0.773 (5)
Liczba cytowań*
Cytuj
Udostępnij Udostępnij

Pobierz odnośnik do tego rekordu


* Podana liczba cytowań wynika z analizy informacji dostępnych w Internecie i jest zbliżona do wartości obliczanej przy pomocy systemu Publish or Perish.
Powrót